# SDR AALA202206011446

- Difficulty date: May 29, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 64,488 hours, 31,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHT BURNED OUT ON LAVATORY D DOOR FRAME. RELAMPED EMERGENCY ESCAPE PATH LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00
